# SDR GLBA2013031300207

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 46,558 hours, 48,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE MAIN DOOR  HAS A LARGE GAP AT THE TOP OF THE DOOR MAKING IT DIFFICULT TO OPEN AND CLOSE AND IS LOUD.  MX INSPECTED SEAL AND FOUND A TRIM PIECE ON TOP OF THE AIRFRAME SIDE OF ACFT TO BE HOLDING SEAL DOWN. REPOSITIONED TRIM AND PRESSURIZED ACFT IN MAIN MODE, OPS CK GOOD.
